On the Numerical Integration of Non-periodic Functions of Several Variables.
Numerische Mathematik (1962/63)
- Volume: 4, page 330-335
- ISSN: 0029-599X; 0945-3245/e
Access Full Article
topHow to cite
topHsu, L.C.. "On the Numerical Integration of Non-periodic Functions of Several Variables.." Numerische Mathematik 4 (1962/63): 330-335. <http://eudml.org/doc/131541>.
@article{Hsu1962/63,
author = {Hsu, L.C.},
journal = {Numerische Mathematik},
keywords = {numerical analysis},
pages = {330-335},
title = {On the Numerical Integration of Non-periodic Functions of Several Variables.},
url = {http://eudml.org/doc/131541},
volume = {4},
year = {1962/63},
}
TY - JOUR
AU - Hsu, L.C.
TI - On the Numerical Integration of Non-periodic Functions of Several Variables.
JO - Numerische Mathematik
PY - 1962/63
VL - 4
SP - 330
EP - 335
KW - numerical analysis
UR - http://eudml.org/doc/131541
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.